Show simple item record

The sommerfeld half-plane problem revisited I: The solution of a pair of coupled Wiener-Hopf integral equations Presented at a Conference in Diffraction and Scattering Theory held at the Technische Hochschule Darmstadt on May 29, 1980.

dc.contributor.authorHeins, Albert E.en_US
dc.date.accessioned2007-04-06T18:34:19Z
dc.date.available2007-04-06T18:34:19Z
dc.date.issued1982en_US
dc.identifier.citationHeins, Albert. E. (1982)."The sommerfeld half-plane problem revisited I: The solution of a pair of coupled Wiener-Hopf integral equations Presented at a Conference in Diffraction and Scattering Theory held at the Technische Hochschule Darmstadt on May 29, 1980. ." Mathematical Methods in the Applied Sciences 4(1): 74-90. <http://hdl.handle.net/2027.42/50169>en_US
dc.identifier.issn0170-4214en_US
dc.identifier.issn1099-1476en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/50169
dc.description.abstractA study and the solution of an extension of the classical Sommerfeld half-plane problem which leads to a pair of integral equations of the Wiener-Hopf type is given. The method of solution is function theoretic in character and employs a combination of the ideas of Wiener and Hopf and Carleman.en_US
dc.format.extent719821 bytes
dc.format.extent3118 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypetext/plain
dc.publisherJohn Wiley & Sons, Ltden_US
dc.subject.otherMathematics and Statisticsen_US
dc.subject.otherApplied Mathematicsen_US
dc.titleThe sommerfeld half-plane problem revisited I: The solution of a pair of coupled Wiener-Hopf integral equations Presented at a Conference in Diffraction and Scattering Theory held at the Technische Hochschule Darmstadt on May 29, 1980.en_US
dc.typeArticleen_US
dc.rights.robotsIndexNoFollowen_US
dc.subject.hlbsecondlevelMathematicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumDepartment of Mathematics, University of Michigan, Ann Arbor, MI 48109, USAen_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/50169/1/1670040106_ftp.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1002/mma.1670040106en_US
dc.identifier.sourceMathematical Methods in the Applied Sciencesen_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record

Accessibility: If you are unable to use this file in its current format, please select the Contact Us link and we can modify it to make it more accessible to you.